1800 102 5661 info@sgtuniversity.org

Name Dr. Nadeem Rao
Designation Assistant Professor
Qualification Ph.D
Total Years of Work Experience 5 Years
Total Teaching Experience 3 Years
Email ID nadeem_fosc@sgtuniversity.org
Teching Interests Real Analysis, Complex Analysis, Numerical Analysis, Analytical Geometry, Calculus, Linear Algebra
Research Interests Approximation Theory, Operator Theory
Achievements and Awards

(1) Awarded as Basic Scientific Research (BSR) Fellows in Science for Meritorious Students by University Grant Commission (UGC), New Delhi, under DRS-1 scheme on 04th February 2015.

(2) Awarded as Senior Research Fellows (SRF) under UGC-BSR (DRS-1) scheme on 04th February 2017.

Conferences, Seminars & Workshops https://scholar.google.com/citations?user=-8-ON6UAAAAJ

(1) Attended an International Conference on Algebra, Geometry, Analysis and their Applications (ICAGAA 14), Department of Mathematics, Jamia Millia Islamia, New Delhi during November 27-29, 2014.

(2) Attended and presented a paper entitled “Approximation Properties by Generalized- Baskakov Kantorovich-Stancu Type operators” in an International Conference on Recent Trends in Mathematics (ICRTM 2015), Department of Mathematics, University of Allahabad, Allahabad, Uttar Pradesh during July 10-12, 2015.

(3) Attended and presented a paper entitled “Approximation of Kantorovich form of Generalized Szasz-type Operators with certain parameters” in an International conference on Modern Mathematical Methods and High Performance Computing in Science and Technology (M3HPCST-2015), Raj Kumar Goel Institute of Technology, Ghaziabad during December 27-29, 2015.

(4) Attended and presented a paper entitled “A generalization of Szasz type operators which preserves e_1 and e_2” in an International Conference on Analysis and its Applications (ICAA-2015), Department of Mathematics, AMU, Aligarh during December 19-21, 2015.

(5) Attended and presented a paper entitled “Szasz-Durrmeyer operators based on Dunkl analogue” in an International Conference on Differential Geometry, Algebra, Analysis (ICDGAA 2016), Department of Mathematics, Jamia Millia Islamia, New Delhi, Delhi during November 15-17, 2016.
Attended and delivered a talk entitled “Differences of Positive Linear Operators” in an International conference on Recent Advancements in Science and Technology, Glocal University, Shaharanpur, U.P. during November 11-12, 2020.

Recent Publications https://scholar.google.com/citations?user=-8-ON6UAAAAJ

1. Nasiruzzaman, M., Rao, N., Srivastava, A. and Kumar R. “Approximation on a class of Szász–Mirakyan operators via second kind of beta operators”. J Inequal Appl 2020, 45 (2020). https://doi.org/10.1186/s13660-020-02317-9
(SCI INDEXED=1.136)

2. Nasiruzamman M, Rao N., Kumar M. and Kumar R. “Approximation on bivariate parametric-extension of Baskakov-Durrmeyer-operators” Filomat (2020) (accepted).
(SCI INDEXED, I.F.=0.760)

3. Rao N., Wafi A and Salma Khatoon “Better rate of convergence by modified Integral type operators” Springer Proceedings in Mathematics and Statistics Vol. 327 (2020), pp 246-259, Springer Singapore International Conference on Differential Geometry, Algebra and Analysis (ICDGAA), https://doi.org/10.1007/978-981-15-5455-1_20

4. Rao. N., Heshamuddin Md and Shadab Mohd “ Approximation Properties of bivariate Szasz Durrmeyer operators via Dunkl Analogue” Filomat, 2020 (accepted).

5. Rao. N., Heshamuddin Md and Shadab Mohd “Bivariate Extension of $\lambda$-Hybrid type operators” Italian Journal of Pure and Applied Mathematics, 2020 (accepted).

6. Nasiruzamman M. and Rao N., “Approximation on parametric extension of Baskakov–Durrmeyer operators on weighted spaces”, Journal of Inequalities and Applications 2019 (1) DOI: 10.1186/s13660-019-2055-1.
(SCI INDEXED=1.136)

7. Wafi A. and Rao N, “Szasz–Gamma Operators Based on Dunkl Analogue”, Iran J Sci Technol Trans Sc, (2019) 43 (1), 213-223. ihttps://doi.org/10.1007/s40995-017-0433-4
(SCI INDEXED I.F.=0.757)

8. Wafi A., Rao N. and Deepmala, “Approximation properties of (p,q)-variant of Stancu-Schurer operators”, Boletim da Sociedade Paranaense de Matematica, (2019), 37 (4), 137-151.
(SCOPUS INDEXED)

9. Rao N. and Nasiruzamman M., “A generalized Dunkl type modifications of Phillips operators” J Inequal Appl. 2018; 2018(1): 323.
(SCI INDEXED I.F.=1.136)
10. Rao N. and Wafi A., “(p;q)-Bivariate-Bernstein-Chlodovsky operators”, Filomat (2018), 32 (2), 369–378.
(SCI INDEXED I.F.=0.785)

11. Rao N., Wafi A. and Acu A.M., “q-Szász–Durrmeyer Type Operators Based on Dunkl Analogue”, Complex Anal. Oper. Theory, (2018), https://doi.org/10.1007/s11785-018-0816-3.
(SCI INDEXED I.F.=0.799)

12. Rao N. and Wafi A., “Bivariate-Schurer-Stancu operators based on (p;q)-integers”, Filomat (2018) 32 (4) 1251-1258.
(SCI INDEXED I.F.= 0. 0.785)

13. Rao N. and Wafi A., “Approximation by Szasz-Stancu-Durrmeyer type operators using Charlier polynomials“, Azerbaijan Journal of Mathematics, (2018), 8 (2), 60-71.
(SCOPUS and ESCI INDEXED)

14. Wafi A. and Rao N., “Szász-Durrmeyer operators based on Dunkl analogue”, Complex Anal. Oper. Theory, (2018) 12 (7) 1519–1536. DOI 10.1007/s11785-017-0647-7.
(SCI INDEXED I.F.=0.799)

15. Rao N. and Wafi A., “A Modifed Szasz-Integral type operators” Italian Journal of Pure and Applied Mathematics, 2018 (accepted).
(SCOPUS INDEXED)

16. Rao N., “Chlodowsky Szasz-Kantorovich operators via Dunkl analogue” Applications and Applied Mathematics: An International Journal (AAM), 2018 (accepted).
(ESCI INDEXED)

17. Rao N. and Wafi A., “Stancu-Variant of Generalized Baskakov Operators“, Filomat, (2017), 31 (9), 2625–2632.
(SCI INDEXED I.F.= 0.785)

18. Rao N. and Wafi A., “A generalization of Szász-type operators which preserves e0 and e2”, Thai Journal of Mathematics, 2017 (In Press ).
(ESCI, SCOPUS INDEXED SJR=0.27)

19. Wafi A. and Rao N., Kantorovich form of generalized Szász-type operators using Charlier polynomials, The Korean Journal of Mathematics, (2017), 25 (1), 99-116.
(SCOPUS INDEXED)

20. Rao N., Wafi A. and Deepmala, “Approximation by Szász type operators including Sheffer polynomials”, Journal of Mathematics and Applications, (2017) 40, 135-148.
(MathSciNet)

21. Rao N., Wafi A, “Modified Szasz type operators via Sheffer polynomials” JMI International Journal of Mathematical Sciences, 8, (2017), 16-20.

22. Wafi A. and Rao N., “A generalization of Szász-type operators which preserves constant and quadratic test functions”, Cogent Mathematics, (2016), 3:1227023.
(ESCI INDEXED)

23. Rao N. and Wafi A., “Szász operators involving Charlier polynomials based on two parameters”, Thai Journal of Mathematics, 2016 (In Press).
(SCOPUS INDEXED)

24. Wafi A., Rao N. and Deepmala, “Approximation Properties by Generalized Baskakov Kantorovich Stancu type operators“, Appl. Math. Inf. Sci. Lett. 4 (3), (2016), 1-8.
(SCOPUS INDEXED)

25. Wafi A. and Rao N., “Modified Szasz-Kantorovich type operators with two parameters using Charlier polynomials”, JMI International Journal of Mathematical Sciences, 6, (2015), 1-13.

 

ADMISSIONS 2021